# SDR DALA2017060204460

- Difficulty date: June 1, 2017
- Submitted: June 5, 2017
- Operation: Air carrier
- Aircraft: N991AT
- Make and model: Boeing 717-200
- Aircraft serial: 55135
- Aircraft time: 42,587 hours, 29,074 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Unknown
- Condition: Burned
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANTS REPORT ODOR NEAR ROW 23 TWO DIFFERENT TIMES. BOTH TIMES IT WENT AWAY. NO VISIBLE SMOKE OBSERVED. DROPPED CEILING PANELS ON 19CDE, 23 CDE REMOVED COVER FOR EMER LITE BATTERY PACK AT 20CD. RAN UPPER BEACON & EMER LIGHTS - NO UNUSUAL SMELL. INSPECTED UPPER CEILING LIGHTS, WIRE BUNDLES, EMER LIGHT PACKS AROUND ROW 19-26 - NTF. INSP PED PLUGS ROW 19-26, FOUND SEAT 23E PED BURNT/DISCOLORED. REPLACED SAME PER AMM 24-58, CKS GOOD. C/W NO GO ODI PROCEDURES, RPLD BAGS. RAN BOTH ENGS W/ PACKS ON 85% N1 FOR SEVERAL MINUTES, NO SMELL NOTED. A/C OK FOR SVC.
